MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS INC ESOPHYX Z+; ENDOSCOPIC SUTURE/PLICATION SYSTEM

ENDOGASTRIC SOLUTIONS INC ESOPHYX Z+; ENDOSCOPIC SUTURE/PLICATION SYSTEM
Catalog Number R2007
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001)
Date of Event 02/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that the patient underwent a successful transoral incisionless fund oplutation [tif] procedure.The following day the patient presented with hypotensive symptoms and a drop in hemoglobin.An esophagogastroduodenoscopy [egd] was performed demonstrating a gastroesophageal bleed at one of the placement sites of the helical retractor which was reported to be removed without proper disengagement.The physician placed multiple clips at the placement site and was able to control the patient's bleeding.The bleeding did not require a blood transfusion for this patient.On (b)(6) 2023 the patient was reported to be doing well.
 
Additional Manufacturer Narrative
The suspect medical device was not returned for device evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.Should the device return at a later date the complaint will be re-opened.

Brand Name
ESOPHYX Z+
Common Device Name
ENDOSCOPIC SUTURE/PLICATION SYSTEM
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS INC
18109 ne 76th street
suite 100
redmond WA 98052
Manufacturer (Section G)
ENDOGASTRIC SOLUTIONS INC
18109 ne 76th street
suite 100
redmond WA 98052
Manufacturer Contact
vishnu venkates
18109 ne 76th street
suite 100
redmond, WA 98052
4253079248
MDR Report Key20012717
Report Number3005413391-2023-00178
Device Sequence Number17229267
Product Code ODE
UDI-Device Identifier00810275011089
UDI-Public00810275011089
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172811
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2024
Device Catalogue NumberR2007
Device Lot Number403394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale
Patient Weight88 KG